Maximal L^p -regularity for the Laplacian on Lipschitz domains

Wood, Ian (2007) Maximal L^p -regularity for the Laplacian on Lipschitz domains. Mathematische Zeitschrift, 255 (4). pp. 855-875. ISSN 0025-5874. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1007/s00209-006-0055-6

Abstract

We consider the Laplacian with Dirichlet or Neumann boundary conditions on bounded Lipschitz domains �, both with the following two domains of definition:D1(�) = {u ∈ W1,p(�) : �u ∈ Lp(�), Bu = 0}, orD2(�) = {u ∈ W2,p(�) : Bu = 0}, where B is the boundary operator.We prove that, under certain restrictions on the range of p, these operators generate positive analytic contraction semigroups on Lp(�) which implies maximal regularity for the corresponding Cauchy problems. In particular, if � is bounded and convex and 1 < p ≤ 2, the Laplacian with domain D2(�) has the maximal regularity property, as in the case of smooth domains. In the last part,we construct an example that proves that, in general, the Dirichlet–Laplacian with domain D1(�) is not even a closed operator.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA299 Analysis, Calculus
Q Science > QA Mathematics (inc Computing science) > QA377 Partial differential equations
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Ian Wood
Date Deposited: 04 Oct 2012 10:32
Last Modified: 28 Jul 2014 08:05
Resource URI: https://kar.kent.ac.uk/id/eprint/31253 (The current URI for this page, for reference purposes)
  • Depositors only (login required):